# SDR TSAA9657068

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wss 133/145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, RIGHT WING CORROSION NOTED ON BOTTOM SIDE OF LOWER CHORD OF FRONT SPAR, SS133 AND 145. REPAIRED PER ECO2135R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
